# SDR ABXA9600473

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910557102
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244 INSPECTION OF THE RIGHT MAIN LANDING GEAR DOOR AND ATTACHMENTS, FOUND A SKIN BULGE ON THE ARTICULATING DOOR.  REPLACED THE RIGHT MAIN LANDING GEAR ARTICULATING DOOR IAW DC-9 MM 32-12-1.
